eISSN:
 2163-2480

All Issues

Volume 8, 2019

Volume 7, 2018

Volume 6, 2017

Volume 5, 2016

Volume 4, 2015

Volume 3, 2014

Volume 2, 2013

Volume 1, 2012

Evolution Equations & Control Theory

December 2016 , Volume 5 , Issue 4

Special issue on fluid-structure interactions

Select all articles

Export/Reference:

Front matter
Marcelo Disconzi, Daniel Toundykov and Justin T. Webster
2016, 5(4): i-iii doi: 10.3934/eect.201604i +[Abstract](750) +[PDF](110.5KB)
Controllability of a basic cochlea model
Scott W. Hansen
2016, 5(4): 475-487 doi: 10.3934/eect.2016015 +[Abstract](1077) +[PDF](369.9KB)
Sharp regularity theory of second order hyperbolic equations with Neumann boundary control non-smooth in space
Roberto Triggiani
2016, 5(4): 489-514 doi: 10.3934/eect.2016016 +[Abstract](1059) +[PDF](561.2KB)
A uniform discrete inf-sup inequality for finite element hydro-elastic models
George Avalos and Daniel Toundykov
2016, 5(4): 515-531 doi: 10.3934/eect.2016017 +[Abstract](1027) +[PDF](474.8KB)
Linearized hydro-elasticity: A numerical study
Lorena Bociu, Steven Derochers and Daniel Toundykov
2016, 5(4): 533-559 doi: 10.3934/eect.2016018 +[Abstract](982) +[PDF](1230.2KB)
Remark on an elastic plate interacting with a gas in a semi-infinite tube: Periodic solutions
Igor Chueshov
2016, 5(4): 561-566 doi: 10.3934/eect.2016019 +[Abstract](784) +[PDF](299.1KB)
Quasi-stability and exponential attractors for a non-gradient system---applications to piston-theoretic plates with internal damping
Jason S. Howell, Irena Lasiecka and Justin T. Webster
2016, 5(4): 567-603 doi: 10.3934/eect.2016020 +[Abstract](1022) +[PDF](974.2KB)
On interaction of circular cylindrical shells with a Poiseuille type flow
Igor Chueshov and Tamara Fastovska
2016, 5(4): 605-629 doi: 10.3934/eect.2016021 +[Abstract](1054) +[PDF](544.0KB)
On the Muskat problem
Jan Prüss and Gieri Simonett
2016, 5(4): 631-645 doi: 10.3934/eect.2016022 +[Abstract](821) +[PDF](440.2KB)
A local asymptotic expansion for a solution of the Stokes system
Güher Çamliyurt and Igor Kukavica
2016, 5(4): 647-659 doi: 10.3934/eect.2016023 +[Abstract](1270) +[PDF](406.6KB)
On long time behavior of Moore-Gibson-Thompson equation with molecular relaxation
Arthur Henrique Caixeta, Irena Lasiecka and Valéria Neves Domingos Cavalcanti
2016, 5(4): 661-676 doi: 10.3934/eect.2016024 +[Abstract](953) +[PDF](422.8KB)

2017  Impact Factor: 1.049

Editors

Referees

Librarians

Email Alert

[Back to Top]